# SDR REXA2025101400930

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CC67039233
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CRACK ON DIAPHRAGM BTW FS= 797 TO FS= 807 LBL 35 ON FWD AREA W/W AT MLG. DIAPHRAGM BTW FS= 797 TO FS= 807 LBL 35 ON FWD AREA W/W AT MLG WAS REPLACED  PER CRJ900 SRM 51-41-02-001-001-A01
